# SDR SWIA200110415

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 18,757 hours, 25,623 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR HANDLE WAS MOVED UP, ALL GREEN LIGHTS STAYED ON AND ALL RED LIGHTS ILLUMINATED EXCEPT A-LEFT MAIN GEAR.  GEAR WOULD NOT RETRACT.  PDX SWAPPED LEFT MAIN A & B SENSOR LEADS PER SNL 20-32-0015.  SWUNG GEAR.  DEFERRED RED B-LIGHT IAW MEL 32-60-1A.  GEAR OPS CHECK GOOD.  FOUND B-UPLOCK PROX TO BE OPERATIONAL.  HOWEVER, FOUND A-UPLOCK TO BE INOP.  REPLACED A-UPLOCK PROX HARNESS PER MM 32-61-01.  ALL GEAR INDICATIONS CHECK GOOD ON GEAR SWING.
